MAUDE Adverse Event Report: KARL STORZ ENDOVISION 7.5 X 675MM FLEXIBLE URETERSCOPE ASSEMBL

KARL STORZ ENDOVISION 7.5 X 675MM FLEXIBLE URETERSCOPE ASSEMBL
Model Number 11278A1
Medical Device Problem Codes Erratic or Intermittent Display (1182); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
According to the information received, image dropouts during procedure observed and a leakage.No death or (unanticipated) serious deterioration in state of health reported.
 
Additional Manufacturer Narrative
Result of investigation: a visual and functional test was carried out on the endoscope.Handgrip, housing and shaft shows slight signs of wear.The vertebrae are fractured approximately 32 mm from the distal end.The angle cover is punctured from the inside.The image bundle shows several fiber breaks.The angulation torsion is outside the tolerance range.The angel cover was cut open during the evaluation.The error described by the customer " image dropouts" could be confirmed.The cause of this error is that the bendable distal section of the endoscope broke due to lateral stress.The break caused the bending joints to shift and the fibers of the image conductor to break.This led to a loss of image from the broken fibers.In addition, a damaged bending joint pierced the angle cover.For this reason, a user misuse error is to be considered which led to the bad image.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
7.5 X 675MM FLEXIBLE URETERSCOPE ASSEMBL
Common Device Name
7.5 X 675MM FLEXIBLE URETERSCOPE ASSEMBL
Manufacturer (Section D)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer (Section G)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23865585
Report Number1221826-2025-02390
Device Sequence Number4618934
Product Code FGB
UDI-Device Identifier04048551226339
UDI-Public04048551226339
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K982905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11278A1
Device Catalogue Number11278A1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown